# SDR SWAA2022022359787

- Difficulty date: October 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 49,478 hours, 28,854 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTION RIB BULB SEAL RETAINER BRACKET CRACKED AT FASTENER HOLE. APPROX. REAR SPAR STATION 268 / REPLACED RH WING TRAILING EDGE DEFLECTION RIB BULB SEAL RETAINER BRACKET AT APPROX. REAR SPAR STATIUM 268 PER SRM 51-40-02-0G-0 PAR 4 AND FIG 8 AND DRAWING 115A2930
